MAUDE Adverse Event Report: VYAIRE MEDICAL INC. RESUS, PED W/3 MASKS, 40" TBG, P/O; CARDIOPULMONARY RESUSCITATION AID

VYAIRE MEDICAL INC. RESUS, PED W/3 MASKS, 40" TBG, P/O; CARDIOPULMONARY RESUSCITATION AID
Model Number RESUS, PED W/3 MASKS, 40" TBG, P/O
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for part number 2k8008br with lot number 0001090682 and udi code (b)(4) was reviewed in order to detect any issue related to the reported defect during its manufacture.The complete lot was manufactured, inspected, and released in 27aug2017 per our internal procedures and no issues were found.Based on the investigation since no sample or pictures were provided, we could not confirm the defect.Sample or pictures are needed to perform a better investigation.In addition, pfmea-08b was reviewed and we have the control for the reported failure mode.However, code 2k8010br was not added by mistake.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that at the connection where the ambu bag and hose come together, the breathing tubes are connecting like a friction slip and the standard is a lock connection.With the slip connect, any pressure pops the tube out rendering the device unusable.They attempted to use the sample on a patient but it blew apart multiple times.There was no harm reported.

Brand Name
RESUS, PED W/3 MASKS, 40" TBG, P/O
Common Device Name
CARDIOPULMONARY RESUSCITATION AID
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12370815
Report Number8030673-2021-00190
Device Sequence Number4346537
Product Code OEV
UDI-Device Identifier10190752149731
UDI-Public(01)10190752149731(10)0001090682
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRESUS, PED W/3 MASKS, 40" TBG, P/O
Device Catalogue Number2K8008BR
Device Lot Number0001090682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1